# SDR DXTA2008122703444

- Difficulty date: December 27, 2008
- Submitted: June 25, 2009
- Operation: Air carrier
- Aircraft: N382QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800245
- Aircraft time: 30 hours, 21 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Switch
- Part number: 92722322
- Part serial: 0815
- Condition: Shorted
- Location: Overtemp
- Part time: 21 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AT APPROX 13,000 FT ON APPROACH, GOT AN "AMC O' HEAT" TEMP CAS MESSAGE FOLLOWED BY AN EMER PRESS ACTIVATION. SHORTLY AFTER EMER PRESS CAME ON CABIN STARTED TO AQUIRE SMOKE.  IT GOT TO A "HAZY CLOUD" THICKNESS AND THEN STABILIZED.  SMOKE SMELL ASSOCIATED.  VERIFIED ACM O'TEMP CAS MESSAGE ON WITH ACFT PWR ON.  REPLACED ACM OVER-TEMP SWITCH WITH NEW.  OPS/LEAK CHECKS GOOD.  DONE IN REF TO MM 21-51-00.
